Author: L Cherfils; A Miranville; S Zelik;

Title: The Cahn-Hilliard Equation with Logarithmic Potentials

Journal: MILAN JOURNAL OF MATHEMATICS

Year: 2011

Volume: 79

Page: 561 - 596


Author: YB Zhang; T Tang;

Title: Simulating Three-Dimensional Free Surface Viscoelastic Flows using Moving Finite Difference Schemes

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2011

Volume: 4

Page: 92 - 112


Author: Q Du; membranes

Journal: PHILOSOPHICAL MAGAZINE

Year: 2011

Volume: 91

Page: 165 - 181


Author: A Rajagopal; P Fischer; E Kuhl; P Steinmann;

Title: Natural element analysis of the Cahn-Hilliard phase-field model

Journal: COMPUTATIONAL MECHANICS

Year: 2010

Volume: 46

Page: 471 - 493


Author: LP He;

Title: Error Estimation of a Class of Stable Spectral Approximation to the Cahn-Hilliard Equation

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2009

Volume: 41

Page: 461 - 482


Author: J Shen; XF Yang;

Title: An efficient moving mesh spectral method for the phase-field model of two-phase flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 2978 - 2992